# SDR USAA2013122600013

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 42,127 hours, 21,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Part time: 35,068 hours, 23,188 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT OVERWING EXIT ROWS FAILED TO ILLUMINATE DURING TEST.  REPLACED HARNESS 5409VB FROM SEAT ASSEMBLY 9DEF TO CONNECTOR 7261VC2-A IAW A320 AMM 33-51-07 PAGE 83 SHEET 1.
